# SDR SRAA970108

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4248
- System (JASC): 6110 · Propeller Assembly
- Part: Dome Nut
- Condition: Loose
- Location: Nr 1 Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, NR 1 PROP LOW OIL LIGHT CAME ON WITH .5 PERCENT RPM FLUX, SHUT DOWN NR 1 ENGINE AND LANDED AT PTY WITHOUT INCIDENT.  FOUND NR 1 PROPELLER DOME NUT AND CAP LOOSE.  TIGHTENED SAME AND RAN ENGINE, LEAK CHECK GOOD PER MM CH 61-01.
